Boundary Value Problems
Volume 2005 (2005), Issue 3, Pages 323-327
Existence of a positive solution for a -Laplacian semipositone problem
1Department of Mathematical Sciences, University of North Carolina at Greensboro, 27402, NC, USA
2Department of Mathematics and Statistics, Mississippi State University, Mississippi State, 39762, MS, USA
Received 30 September 2004; Revised 13 January 2005
Copyright © 2005 Maya Chhetri and R. Shivaji. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We consider the boundary value problem in satisfying on , where on , is a parameter, is a bounded domain in with boundary , and for . Here, is a nondecreasing function for some satisfying (semipositone). We establish
a range of for which the above problem has a positive
solution when satisfies certain additional conditions. We
employ the method of subsuper solutions to obtain the result.